# SDR ASOA2013071108606

- Difficulty date: June 27, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 17,140 hours, 16,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 295-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND NEAR RBL 9, BETWEEN FS 295 & 333.   REPAIRED IAW SRM 51-21-06 AND REO 601R-53-21-2448 IAW NDTM PART 1 51-20-06.
